MathSciNet Relay Station
MathSciNet bibliographic data
MR1411619 (97j:82082) 82B44 (60F99 60H25)
Khorunzhy, Alexei M.; Khoruzhenko, Boris A.; Pastur, Leonid A. Asymptotic properties of large random matrices with independent entries. J. Math. Phys. 37 (1996), no. 10, 5033–5060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement